MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE FEMORAL COMPONENT CEMENTED - 4L

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE FEMORAL COMPONENT CEMENTED - 4L
Model Number 02.12.0004L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At4 years 11 months from primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner, tibia, and femur to hinge to give the patient more stability.No issue detected on the ligaments.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 nov 2025.Gmk-sphere 02.12.0004l gmk-sphere femoral component cemented - 4l (k121416) lot 2004443: (b)(4) items manufactured and released on 03-aug-2020.Expiration date: 2025-jul-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.T3i4l gmk-sphere tibial component cemented t3i4l (k121416) lot 2002832: (b)(4) items manufactured and released on 31-jul-2020.Expiration date: 2025-jul-14.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0413fl gmk-sphere tibial insert - flex s4l - 13 mm (k140826) lot 2002729: (b)(4) items manufactured and released on 03-jul-2020.Expiration date: 2025-jun-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED - 4L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23615333
Report Number3005180920-2025-01155
Device Sequence Number8969096
Product Code JWH
UDI-Device Identifier07630030825835
UDI-Public07630030825835
Combination Product (Y/N)N
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2025
Device Model Number02.12.0004L
Device Lot Number2004443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown